Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Weakness with heartburn and gastric problems - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: GERD
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1357 Questions
Doctor :   hi
Doctor :   how can i help you
User :   hi
User :   i m suffering from weakness
User :   inspite of taking proper diet m feeling so
User :   eyes pain,neck pain
Doctor :   ok
User :   dull skin
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependants: Yes/No
User :   25/female/house wife/bangalore/marriade/no
Doctor :   any other medical problems u have
User :   i m taking digestive enzyme syrup which contains pepsin and diatase
Doctor :   ok
Doctor :   do u exercise
User :   my hurtburn and gastric prob has been solved a bit
User :   heartburn*
User :   ya i do
Doctor :   ok
Doctor :   heartburn isit
User :   ya
Doctor :   i suggest u to join yoga
Doctor :   do u get good sleep
User :   ya i get
Doctor :   ok
Doctor :   good quality sleep
Doctor :   we need to do basic investigation
Doctor :   like blood tests
Doctor :   see if ur anemia
Doctor :   that might cause weakness aswell
Doctor :   avoid taking too much oily food
Doctor :   as well
Doctor :   r u there
User :   ya m here
User :   i wanna know one thing
Doctor :   sure
User :   is any medicine in the market which contains complete enzymes
Doctor :   yes
Doctor :   syrup
User :   may i know its name
Doctor :   sure
Doctor :   lysicon-v syrup
Doctor :   Please fill this form I send, While I type the necessary information, and do inform me when done.
Doctor :   anything else u want to know
Doctor :   r u there
Doctor :   Have you filled up the feedback form I sent?
User :   ya i did
Doctor :   any doubts?
User :   can u tell me the igrediants if possible
User :   and where to get this syrup
User :   u know i m taking fruits proper diet but they dont reflect to my body all in vain
Doctor :   in pharmacy
Doctor :   ok
Doctor :   it contains vitamin b12
Doctor :   niacinamide, vitamin B6, vitamin B1, lysine, vitamin B2
Doctor :   it is digestive stimulant
Doctor :   u can have this supplement
User :   but it doesnt contain any enzyme
Doctor :   PROTEIN-x
Doctor :   once daily at night time
User :   i have tried it
Doctor :   protein x isit
User :   initially they help me but later on they doesnt make any effect
Doctor :   ok
User :   ya
Doctor :   get the blood test done in that case
Doctor :   when was the last time around u had got done endoscopy
User :   it didnt get done
User :   till now
Doctor :   do u have heart burn or vomiting?
Doctor :   try not eating
Doctor :   oily food for sometimes
Doctor :   exercise regularly
User :   ya heart burn happens
Doctor :   i suggest u get a endoscopy done
Doctor :   also avoid taking
User :   sometimes feel like vomit
Doctor :   spicy food
Doctor :   avoid wearing tight tee shirts
User :   ok
Doctor :   less of coffe
Doctor :   and tea
Doctor :   have food on time
Doctor :   any doubts?
User :   ok
Doctor :   anything else u want to know about
User :   ya
Doctor :   go ahead with it
User :   does digestive system effect skin
Doctor :   it might
User :   ok
Doctor :   in some conditions
User :   wat will be charges of endoscopy
Doctor :   it depens
Doctor :   depends
Doctor :   700-900
Doctor :   depends on the doctor
User :   ok
User :   thanx doctor for ur time
User :   got to go now
User :   bbye
Doctor :   bye
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor